Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: R. L. Wilder
Title: Topology of manifolds
Additional book information: (American Mathematical Society Colloquium Publications, vol. 32.) New York, American Mathematical Society, 1949. 10+402 pp. $7.00.

Review Information:

Reviewer: Samuel Eilenberg
Journal: Bull. Amer. Math. Soc. 56 (1950), 75-77
DOI: https://doi.org/10.1090/S0002-9904-1950-09349-5